# SDR ASAA2017012919587

- Difficulty date: January 29, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 16,692 hours, 5,363 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Intermittent
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE AT FL360, BOTH ND DISPLAYED "VTK" AND LOST AIRPORT DISPLAYS. THE ADIS DISPLAYED "LDG ALT" AND THE ENGINE INSTRUMENTS DISPLAYED "THRUST LIM" WITH LOSS ONLY LASTING 30 SECONDS. ALL SYSTEMS RETURNED TO NORMAL AFTER. ANY KEY TOUCHED ON THE LEFT FMC APPEARS TO TRIGGER ABOVE EVENT. OCCURRED THREE TIMES. GROUNDED - YES. PER FMCS BITE, REF FIM 34-61 TASK 801, FOUND NO SENSOR FAULTS. INFLIGHT FAULTS FOR LEFT FMC SHOWED "PGM" FAULT FOR LEFT FMC AND RIGHT FMC SHOWED "PRES POS LAT" FAULT FOR LEFT FMC. BOTH INTERMITTENT FAULTS, REF FIM 34-61 TASK 807 AND 34-61 TASK 804. RESET A/C GROUND POWER, INTERMITTENT FAULT, REF FIM 34-61 TASK 836.
